MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC STAR S4 IR; EXCIMER LASER SYSTEM

AMO MANUFACTURING USA, LLC STAR S4 IR; EXCIMER LASER SYSTEM
Model Number 0030-4864
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight and ethnicity: unknown, not provided.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the excimer laser would not capture iris registration (ir) and that the eye image looked out of focus.The patient flaps were already created and the procedure had to be rescheduled.On (b)(6) 2021 it was confirmed that the patient came back for secondary surgical procedure.The treatment was completed successfully.Patient is doing well.No loss of best corrected visual acuity (bcva).
 
Additional Manufacturer Narrative
Correction: in review, of medwatch 3006695864-2021-07951.This event has been assessed not reportable due the fact, the procedure was aborted prior to the flap lift and prior to laser firing, the surgeon made the decision not to lift the flap preventing flap damage, hence, this is not considered required intervention to prevent permanent impairment or damage: medical or surgical intervention is necessary to preclude permanent impairment of body function, or prevent permanent damage to a body structure was the result of the event.There will be no more information provided for mfg reporting no.3006695864-2021-07951.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
STAR S4 IR
Common Device Name
EXCIMER LASER SYSTEM
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
MDR Report Key12032284
Report Number3006695864-2021-07951
Device Sequence Number17368167
Product Code LZS
UDI-Device Identifier05050474573413
UDI-Public(01)05050474573413
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0030-4864
Device Catalogue Number0030-4864
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;